關鍵字查詢 | 類別:期刊論文 | 著錄名稱、卷期、頁數 | 關鍵字:pp.585-588

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果
序號 學年期 教師動態
1 68/1 數學系 胡德軍 教授 期刊論文 發佈 Isometry and fixed point theorems for asymptotically expansive mappings in copmact spaces Rocky monutain , [68-1] 著錄名稱、卷期、頁數:The Rocky Mountain Journal of Mathematics 10(3), pp.585-588
2 91/1 化學系 魏和祥 教授 期刊論文 發佈 A two-dimensional CuIIGdIII compound self-assembled by H-bonding and intermolecular weak coordinate bonding between the dinuclear cores: structure and magnetic properties , [91-1] 著錄名稱、卷期、頁數:Inorganic Chemistry Communications 5(8), pp.585-588
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 02 筆查詢結果